# SDR 2001UALA01218

- Difficulty date: June 26, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 66,096 hours, 17,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1065-1087 STR 29L CRACKED.  *S/D*  FABRICATED AND INSTALLED STR REPAIR IN ACCORDANCE WITH SRM 53-00-03 AND 51-40-02 N-R.  MAJOR REPAIR.
